Chihuahua People Forum banner

1 - 15 of 15 Posts

·
Registered
Joined
·
464 Posts
Discussion Starter #1
It's 5am on Saturday. I have been up all night.
I feel extremely weird. It feels like my heart is surrounded by air and pumping extremely fast. I am feeling 'High' but not on any serious meds. I took a total of 5 advil pms and 2 melatonin. I took 3 advil pms and 2 melatonin's at 2am and just took 2 more advil pms like 10-15 minutes ago. I just can't get to sleep. I feel weird like I don't know where I am but i do.

I suffer from depersonalization and PTSD and i just hate this. :(
 

·
Administrator
Joined
·
6,452 Posts
It's 415am here and I ave been awake all night too. Hate nights like this. NyQuil works best for me but I'm out. I bought the new zzzzzquil and it's not working and I also took Benadryl
 

·
Banned
Joined
·
10,706 Posts
I hope you girls get some sleep tonight.

Megan, how are you feeling lately? Staying busy? Haven't heard much from you, hope you are ok.
 

·
Registered
Joined
·
946 Posts
ugh, sounds miserable.....if this happens frequently I would see my Dr to get the right med's and relief. Too much advil can really be bad for your stomach in long term usage. Good luck tonight! :)
 

·
Registered
Joined
·
622 Posts
Sorry you had problems sleeping last night, I have that problem too and I know it's hard. However, the amount of AdvilPM you took is very concerning. Each AdvilPM contains 25mgs of diphenhydramine... and the amount you took could cause a lot of problems. I know if I take more than 50mg's of it I get very anxious/restless, so be careful. I hope tonight is better for you.
 

·
Registered
Joined
·
251 Posts
Ugh I know the feeling of this all too well. I've been in so much pain for the last 2 days I've been living off morphine. It's hard to sleep when you are in so much pain even lying down causes you tears
 

·
Registered
Joined
·
82 Posts
It's 5am on Saturday. I have been up all night.
I feel extremely weird. It feels like my heart is surrounded by air and pumping extremely fast. I am feeling 'High' but not on any serious meds. I took a total of 5 advil pms and 2 melatonin. I took 3 advil pms and 2 melatonin's at 2am and just took 2 more advil pms like 10-15 minutes ago. I just can't get to sleep. I feel weird like I don't know where I am but i do.

I suffer from depersonalization and PTSD and i just hate this. :(
could it be your having a panic attack ? this is how i feel, because of my ptsd , i get hot and cold flashes or panic ect , either way i hope that you feel better
 

·
Registered
Joined
·
147 Posts
I have bipolar and anxiety issues, and I tend to have a very hard time getting to sleep. My brain goes haywire at bedtime and I sometimes end up in a panic attack. It sounds like that's what's going on with you.
 

·
Registered
Joined
·
1,128 Posts
Ugh I know the feeling of this all too well. I've been in so much pain for the last 2 days I've been living off morphine. It's hard to sleep when you are in so much pain even lying down causes you tears
some days for me its just Sitting down laying down, standing up or walking, causes pain. This will last for 3-4 days 2-3 times a month. If it was not for my pain meds sleeping would be out of the question.
 
1 - 15 of 15 Posts
Top